# SDR C2XA09IA184

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,979 hours, 17,358 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hose
- Part number: 8151136
- Condition: Leaking
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A PACK 1 FAIL WHILE THE NR 2 PACK WAS ON MEL.  ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE 4 HOSES ON THE TORQUE MOTOR DUAL VALVE, OPS AND LEAK CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
